Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1991, Volume 31, Number 8, Pages 1160–1172 (Mi zvmmf3034)  

Asymptotic optimization of nonlinear regularly perturbed control systems

S. V. Gnevko, A. I. Kalinin

Minsk

Full text: PDF file (1185 kB)
References: PDF file   HTML file

English version:
USSR Computational Mathematics and Mathematical Physics, 1991, 31:8, 28–37

Bibliographic databases:
UDC: 517.977.5
MSC: Primary 49K40; Secondary 49J15
Received: 17.07.1990
Revised: 19.01.1991

Citation: S. V. Gnevko, A. I. Kalinin, “Asymptotic optimization of nonlinear regularly perturbed control systems”, Zh. Vychisl. Mat. Mat. Fiz., 31:8 (1991), 1160–1172; U.S.S.R. Comput. Math. Math. Phys., 31:8 (1991), 28–37

Citation in format AMSBIB
\Bibitem{GneKal91}
\by S.~V.~Gnevko, A.~I.~Kalinin
\paper Asymptotic optimization of nonlinear regularly perturbed control systems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1991
\vol 31
\issue 8
\pages 1160--1172
\mathnet{http://mi.mathnet.ru/zvmmf3034}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1134115}
\zmath{https://zbmath.org/?q=an:0744.49015}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1991
\vol 31
\issue 8
\pages 28--37
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JM77500004}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3034
  • http://mi.mathnet.ru/eng/zvmmf/v31/i8/p1160

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:241
    Full text:105
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021